# SDR FDEA202205201261

- Difficulty date: May 20, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR SEAT TRACK GOT CORROSION LOCATION AT FR15A  6" AND   Y953 REMOVED CORROSION SEAT TRACK AND INSTALLED NEW SEAT TRACK I.A.W A300-600F SRM   51-72-10-001 PAGE.2 & 51-40-21-001 PARA.6 PAGE.7B-23.
